Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the consistency of quantum field theory

Author: Reese T. Prosser
Journal: Bull. Amer. Math. Soc. 69 (1963), 552-557
MathSciNet review: 0151156
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • F. J. Dyson, The $S$ matrix in quantum electrodynamics, Phys. Rev. (2) 75 (1949), 1736–1755. MR 31388
  • I. E. Segal, Foundations of the theory of dynamical systems of infinitely many degrees of freedom. I, Mat.-Fys. Medd. Danske Vid. Selsk. 31 (1959), no. 12, 39 pp. (1959). MR 112626
  • Les problèmes mathĂ©matiques de la thĂ©orie quantique des champs, Colloques Internationaux du Centre National de la Recherche Scientifique, LXXV, Lille, 3-8 Juin 1957. Paris, 1959 (French). MR 0127797
  • A. Galindo, On a class of perturbations in quantum field theory, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 1128–1134. MR 142323, DOI

Additional Information